MathSciNet Relay Station
MathSciNet bibliographic data
MR1223519 (95d:42012) 42A70 (30D99 42C15)
Reid, Russell M. A class of Riesz-Fischer sequences. Proc. Amer. Math. Soc. 123 (1995), no. 3, 827–829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement